# SDR USAA2013071500029

- Difficulty date: June 26, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65C274942
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON LOWER SURFACE OF RT HORIZONTAL STABILIZER T/E SPAR AT STAB STA 91R.  REPAIRED LOWER SURFACE OF RT HORIZONTAL STABILIZER T/E SPAR AT STAB STA 91R IAW EA 104788 AND TYPICAL REPAIR TR 737-5510-10-0291.
